MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-NXT
Medical Device Problem Codes Difficult to Open or Close (2921); Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure performed on (b)(6) 2025.During the procedure the handle stopped working.When trying to actuate the handle, it would not close or open.The procedure was cancelled.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6.Imdrf impact code f1001 is being used to capture the reportable event of procedure cancel/ rescheduled.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 is being used to capture the reportable event of procedure cancel/ rescheduled.Additional information received on april 10, 2025.Block b5 updated.Block h6 updated.Block h11: the device did not return for analysis however the customer provided some pictures.A media inspection was performed, where it can be observed the endcap hooks detached.The reported event of cancelled/rescheduled - post sedation/sedation cannot be confirmed.Since happened during the procedure and the most probable cause of this reported issue cannot be established due to lack of evidence.A product labeling review identified that the device was used per the directions for use (dfu) / product label.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure performed on (b)(6) 2025.During the procedure the handle stopped working.When trying to actuate the handle, it would not close or open.The procedure was cancelled.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.Additional information received on april 10, 2025.It was difficult to actuate the handle.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 is being used to capture the reportable event of procedure cancel/ rescheduled.Additional information received on april 10, 2025.Block b5 updated.Block h6 updated.Block h11: the device returned for analysis.Also, the customer provided some pictures.The device was returned with the handle actuated, and after some attempts it was found that the handle was stuck, additionally one of the catheter channels was found bent and the endcap tape hooks were not returned.A media inspection was performed, where it can be observed the endcap hooks detached.Based on all gathered information the reported event of cancelled/rescheduled - post sedation/sedation cannot be confirmed.Since happened during the procedure and the most probable cause of this reported issue cannot be established due to lack of evidence.A product labeling review identified that the device was used per the directions for use (dfu) / product label.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch nxt endoscopic suturing system was used during an endoscopic sleeve gastroplasty (esg) procedure performed on (b)(6) 2025.During the procedure the handle stopped working.When trying to actuate the handle, it would not close or open.The procedure was cancelled.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.Additional information received on april 10, 2025: it was difficult to actuate the handle.

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21763403
Report Number3005099803-2025-01413
Device Sequence Number8490493
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893(11)240625(17)270531(10)2024060817
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-NXT
Device Catalogue NumberESS-G02-NXT
Device Lot Number2024060817
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Supplement Date Received by Manufacturer04/10/2025
06/13/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date05/06/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale